# SDR X0US2016FA0000170

- Difficulty date: April 11, 2016
- Submitted: April 11, 2016
- Operation: General aviation
- Aircraft: N5110Q
- Make and model: Cessna 172M
- Aircraft serial: 17261752
- Aircraft time: 2,176 hours
- Engine: Lyc O320E2D
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Damaged
- Location: Engine
- Component: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND ENGINE MOUNT TUBING HAD CHAFE DAMAGE DUE TO IMPROPERLY ROUTED THROTTLE CABLE.
